MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2019-233119

Медицинская библиотека · BMJ case reports · 2020

Infant with status epilepticus secondary to systemic lidocaine toxicity from topical application.

Walters Erica, Wurster Ovalle Victoria, Yin Shan, Dribin Timothy

Клинический случайСтатьяПеревод в очереди

Аннотация

A previously healthy 11-month-old infant presented to the emergency department in status epilepticus. There was no clear trigger of her seizure activity which resolved with benzodiazepines and fosphenytoin. On further review, her parents disclosed that she had been prescribed topical 4% lidocaine cream for a groin rash and was ultimately diagnosed with lidocaine toxicity in the emergency department. She was monitored in the intensive care unit without cardiovascular abnormalities or recurrence of seizure activity. Emergency medicine providers must maintain a broader differential of status epileptics and be able to recognise and manage potential complications from systemic lidocaine toxicity.

Для цитирования: Walters Erica, Wurster Ovalle Victoria, Yin Shan, Dribin Timothy. Infant with status epilepticus secondary to systemic lidocaine toxicity from topical application.. BMJ case reports. 2020. DOI: 10.1136/bcr-2019-233119.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.